# SDR CALA2024050601312

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737924ER
- Aircraft serial: 44562
- Aircraft time: 31,458 hours, 11,246 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: UNKNOWN
- Condition: Underserviced
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLAPS WOULDNT EXTEND BEYOND 5 DEGREES ON APPROACH. GO AROUND W/C HECKLIST FLAPS NORMAL IDICATORS EXTENDED ON BOTH OUTBOARD TRANSMISSIONS. FLUID NOT SERVICED ON ANY OF THE TRANSMISSIONS A/C MOVED OFF GATE. TRANSMISDIONS 1 AND 8. CYCLED FLAPS TO FULL 40. NO DEFECTS OR DAMAGE FOUND. PERFORMED BITES IN FESU. TRAILING EDGE GROUND TEST 27-51 TASK 818 TEST PASSED. ASYMMETRY TEST 27-51 TASK 819 PASSED. WHEN CHECKING FLAP TRANSMISSION TORQUE IDICATION FOR TASK 27-51 TASK 849 FOUND PERFORMED TROUBLESHOOT IAW FIM 27-51 TASK 849 STEP D RESETED #1 GOOD AT THIS TIME A/C OK TO CONTINUE. AND #8 TRAILING EDGE FLAPS TRANSMISSION TORQUE TRIP INDICATOR. SERVICED #1 AND #8 TRAILING EDGE FLAP TRANSMISSION IAW AMM 12-22-51. EXTEND AND RETRACT FLAPS IAW AMM 27-51-00 OPS CHECKED.
